Announcement

Collapse
No announcement yet.

antidepressent that doesnt dry out eyes/mouth or cause weight gain

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • antidepressent that doesnt dry out eyes/mouth or cause weight gain

    anybody have any suggestions on an anti depressant that doesnt dry out the eyes and or mouth and doesnt cause weight gain? i think i need to be on one..cant sleep even with xanax.. and am trying to lower my dose of that... i am very depressed with my dry eyes and sjogrens..thanks.
    Jenny

  • #2
    I'm on 150mg slow release capsule of 'Venlaflaxine' Jenny and have none of them side effects.. Was started on 35mg. 2 weeks later 75mg, 1 week later 150mg (some people are on 350mg). Just gonna see out the winter and ask to drop back down to 75mg then the 35mg, then none at all... If things stay like they are? then my mental side is cured..

    Comment


    • #3
      thank you Colin~! i think in the past you hvae helped me with some of my ?s and i thank you for that!
      i will look into this med with my doc.. much appreciated.. hopefully it is in the states...
      Jenny

      Comment


      • #4
        I'm sure it is Jenny, but i seem to remember it is a different name? may be wrong ? but if needed, ask to clarify that x is indeed Venlaflaxine in Europe.
        My doctor went to the pharmacy and with the chemist decided on which one was for me.. There are many anti depressents some have added sleeping agent etc, so if the first one is not for you? (was for me) then ask to try another type. They come in tablet form, also slow release capsule- which is double the price! if someone else is paying? ask for the slow release capsule.

        Comment


        • #5
          This may or may not work for you but it is a method that certainly works for me and some other people I know who have tried it. When I cannot sleep because my mind just cannot stop from worrying about the problems of life then I listen to a talking book. This also works with listening to talk radio for me and for my sister in law it is classical music. I put an earpiece in one ear (because I lie on my side). The earpiece goes in my upper ear as it is too uncomfortable in the ear pressing into the pillow. I set the volume to be very low but still loud enough to make out what is being said. Then I just listen to the book and forget about trying to sleep. Usually within half an hour I fall asleep and then I wake up a bit later and just knock the earpiece out of my ear. Sometimes, if I really am worrying a lot, I start worrying again when I wake to know the earpiece out. In that case, I just put it in again. Some nights I have had the earpiece in all night but I still wake feeling as fresh as if I had slept all night normally.

          Note that this does not work for my wife, but could be worth a try if you have not already done so. I find that the more interesting the thing is that I am listening to, the quicker I fall asleep. If I think to myself “I really want to hear this”, you can bet I will be asleep in an instant. Bizarre, but that is me.

          Comment


          • #6
            I totally agree Neil! i used to use these when i could not sleep for worry.. (click on link below)

            http://www.ebay.co.uk/itm/New-howard...item35c154c316


            ps, when did i get my second Blue Tear??? whoever it was? thanx very much!....

            Comment


            • #7
              Excellent find Colin! For years I've been paying 4 for a box of 4 noisex earplugs these are pretty much the same and are way cheaper plus the seller lives about 10 minutes from my house. Colin you can be my new financial adviser!

              Comment


              • #8
                ps, when did i get my second Blue Tear??? whoever it was? thanx very much!....
                May 2012, from Rebecca herself! Next question, lol http://www.dryeyezone.com/talk/showt...ighlight=colin
                If we like Colin's posts, FGS click on the reputation star bottom left for him because he is one ~ star, I mean. He's helped us a lot. Plus, he's funny ~ we do need a laugh, don't we
                Paediatric ocular rosacea ~ primum non nocere

                Comment


                • #9
                  doc prescribed wellbutrin 150mg xl. 2nd day-no dryness from it.. will keep posted.

                  I had no clue what those stars/tears were? I just added one to Colin because he is funny and always cheers me up!
                  Jenny

                  Comment


                  • #10
                    Originally posted by littlemermaid View Post
                    If we like Colin's posts, FGS click on the reputation star bottom left for him because he is one ~ star, I mean. He's helped us a lot. Plus, he's funny ~ we do need a laugh, don't we
                    Yes on the laughs and seconded re Colin!! I appreciate the reminder - I go long periods forgetting all about the reputation button, shame on me. Please, everybody, whenever someone posts something particularly helpful or kind, click on their star
                    Rebecca Petris
                    The Dry Eye Zone

                    Comment


                    • #11
                      No need to worry LM i've already starred Colin. I've also just noticed i've joined the 3 star club so thanks to those that have starred me.

                      Comment


                      • #12
                        i have one star but am happy! i had no clue what it was for! lol
                        Jenny

                        Comment


                        • #13
                          BOO !!!...




                          Thank's everyone for your nice comments, and glad to be of assistance!..
                          Here's another tip Rob; The ear-plugs are soft foam, i actualy preferred putting the ear plugs in back-to-front!. gently compress then it regains it's shape/size slowly The larger portion in my lug-holes and the smaller end exposed.. PROPER sound proof!! and wont fall out, no matter how much tossing and turning you get upto.

                          Comment


                          • #14
                            Originally posted by jenny2008 View Post
                            doc prescribed wellbutrin 150mg xl. 2nd day-no dryness from it.. will keep posted.

                            I had no clue what those stars/tears were? I just added one to Colin because he is funny and always cheers me up!
                            Jen. 150mg is quite a start! respect! no-doubt you have already come accross the first side effect-lol.. You will pass that stage in 1 week, expect to do 3 or 4 of the listed side effects, and remember you are a little panicky/aprehensive at the moment, but assuming there is no dryness the best move you will ever make.
                            Any side effects are tiny, and to be tolerated as your body is adjusting to the medication and ALWAYS! combats it approx a week, till maybe 3 months in? and you will have noticed it (but probably dismiss it cos it cant possibly be true) all your senses are dumbed down and you are the most relaxed you possibly can be, if only i'd felt like this all my life? perhaps everyone is! dunno? never been anyone else.. My worst one was a headache at the back of my head, was getting them every other day for about 1-2 weeks, ask me Headache Vs Anxiety?? no choice needed.. The chemists have all bases coverd, and if you find (that's if you get it!?) a side effect is a bit much? there is another tablet available to combat that, till your body tolorates the original medication. I never needed a second medication, but i did meet other people (non dry eye related) who were on 1,2 or 3 tablets at the same time..
                            Remember, it does not say on the box "might work for you?" they are tried and tested on human beings and unless you came down with the last rain shower? then you are made of the same stuff as the rest of us!. Be a 'patient patient' listen to the expert and sit tight for slow/gradual improvement, complete? in 12-14 months exactly as i was told right at the beginning, which at the time was impossible according to me..

                            Comment


                            • #15
                              Im not sure which ones dont but I know mines sure as hecked dried mines out. Im bipolar and since I started my medz I got dry eyes.

                              Comment

                              Unconfigured PHP Module

                              Collapse

                              Working...
                              X

                              Debug Information